Acute generalized exanthematous pustulosis (AGEP) induced by cefotaxime.

@article{Chaabane2010AcuteGE,
  title={Acute generalized exanthematous pustulosis (AGEP) induced by cefotaxime.},
  author={Amel Chaabane and Karim Aouam and Lies Gassab and Le{\"i}la Njim and Naceur Abderrazek Boughattas},
  journal={Fundamental & clinical pharmacology},
  year={2010},
  volume={24 4},
  pages={429-32}
}
We report a case of acute generalized exanthematous pustulosis (AGEP) after cefotaxime use confirmed by a positive patch test. A 30-year-old woman received cefotaxime, fosfomycin and ciprofloxacin for sinusitis. Twelve days after drug initiation, she developed an extending pustular erythema associated with fever. Laboratory investigations showed marked leukocytosis. His blood chemistry was normal. The histological examination showed parakeratosis, spongiosis and nonfollicular intra-epidermal… CONTINUE READING